- -

Structure of normal subgroups with three G-class sizes

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Structure of normal subgroups with three G-class sizes

Show full item record

Akhlaghi, Z.; Beltrán, A.; Felipe Román, MJ.; Khatami, M. (2012). Structure of normal subgroups with three G-class sizes. Monatshefte für Mathematik. 167(1):1-12. doi:10.1007/s00605-011-0290-8

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/60335

Files in this item

Item Metadata

Title: Structure of normal subgroups with three G-class sizes
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
Let G be a finite group and N be a normal subgroup of G. Suppose that the set of G-conjugacy class sizes of N is {1, m, n}, with m < n and m does not divide n. In this paper, we show that N is solvable, and we determine ...[+]
Subjects: Finite groups , Conjugacy class sizes , Normal subgroups
Copyrigths: Cerrado
Source:
Monatshefte für Mathematik. (issn: 0026-9255 )
DOI: 10.1007/s00605-011-0290-8
Publisher:
Springer Verlag (Germany)
Publisher version: http://dx.doi.org/10.1007/s00605-011-0290-8
Thanks:
A. Beltran and M. J. Felipe are supported by Proyecto MTM2007-68010-C03-03, by Proyecto MTM2010-19938-C03-02 and by Proyecto GV-2009-021. A. Beltran is also supported by grant Fundacio Caixa-Castello P11B2008-09.
Type: Artículo

References

Alemany, E., Beltrán, A., Felipe, M.J.: Nilpotency of normal subgroups having two G-class sizes. Proc. Am. Math. Soc. (2010). doi: 10.1090/S0002-9939-2010-10702-5

Baer R.: Einfache Partitionen endlicher Gruppen mit nicht-trivialer Fittingscher Untergruppe. (German) Arch. Math. (Basel) 12, 81–89 (1961)

Baer R.: Partitionen endlicher Gruppen. (German) Math. Z. 75, 333–372 (1961) [+]
Alemany, E., Beltrán, A., Felipe, M.J.: Nilpotency of normal subgroups having two G-class sizes. Proc. Am. Math. Soc. (2010). doi: 10.1090/S0002-9939-2010-10702-5

Baer R.: Einfache Partitionen endlicher Gruppen mit nicht-trivialer Fittingscher Untergruppe. (German) Arch. Math. (Basel) 12, 81–89 (1961)

Baer R.: Partitionen endlicher Gruppen. (German) Math. Z. 75, 333–372 (1961)

Conway J.H., Curtis R.T., Norton S.P., Wilson R.M.: The Atlas of Finite Groups. Clarendon Press, Oxford (1985)

Dolfi S., Jabara E.: The structure of finite groups of conjugate rank 2. Bull. Lond. Math. Soc. 41, 916–926 (2009)

Huppert B.: Character Theory of Finite Groups. Walter de Gruyter, Berlin (1998)

Isaacs I.M.: Subgroups generated by small classes in finite groups. Proc. Am. Math. Soc. 136, 2299–2301 (2008)

Itô N.: On finite groups with given conjugate types. I. Nagoya Math. J. 6, 17–28 (1953)

Itô N.: On finite groups with given conjugate types. II. Osaka J. Math. 7, 231–251 (1970)

Kurzweil K., Stellmacher B.: The Theory of Finite Groups. An Introduction. Springer, New York (2004)

Rebmann J.: F-gruppen. (German) Arch. Math. 22, 225–230 (1971)

Schmidt R.: Subgroup Lattices of Groups. Walter de Gruyter, Berlin (1994)

Suzuki M.: On a finite group with a partition. Arch. Math. (Basel) 12, 241–254 (1961)

The GAP Group, GAP—Groups, Algorithms and Programming, Vers. 4.4.12 (2008). http://www.gap-system.org

[-]

This item appears in the following Collection(s)

Show full item record